# SDR HNAA0700046

- Difficulty date: February 25, 2007
- Submitted: March 3, 2007
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 46,942 hours, 52,357 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Faulty
- Location: Stall Warning
- Part time: 46,942 hours, 52,357 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL WARNING STICK SHAKER ACTIVATED IN FLIGHT, ALSO NOTED F/O'S FAST/SLOW INDICATOR READING SLOW.  REMOVED AND REPLACED RIGHT LIFT TRANSDUCER.  EVENT REOCCURRED FOLLOWING DAY, CREW DECLARED AND EMERGENCY LANDING TO GET A VISUAL APPROACH VIA ATC.  STALL WARN ACTIVATED IN FLIGHT F/O SPEED BUG SHOWING SLOW ON ADI.  REMOVED AND REPLACED NR 2 STALL WARNING COMPUTER.
